# SDR FDEA202410171534

- Difficulty date: October 17, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 55,935 hours, 21,121 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 500 Flap
- Component: Flap, Boeing
- Component part number: 113N200345SP
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER CUSTOMER REQUEST PREVIOUS REPAIR FROM NR N00358 AT LH I/B MAIN FLAP 31.5" FROM IB   EDGE (DIM. 5" ROUND) REQUIERS EXISTING REPAIR TO BE REMOVED AND REPAIR TO BE RE-  ACCOMPLISHED. SEE ERS# 24-02781.  PER CUSTOMER REQUEST PREVIOUS REPAIR WAS REMOVED AND REPLACED AT LH IB MAIN FLAP   31.5" FROM IB EDGE I.A.W B757 SRM 57-53-01-2R REP 1 AND I.A.W B757 SRM 51-70-10-2R REP 2 AND   FEDEX EA F-5750-T0380974 A P1 TITLE: WINGS FLIGHT SURFACES - LH IB MAIN FLAP - RSC   TRACKING FOR SRM REPAIR.  THIS IS A MAJOR REPAIR.
